MathSciNet Relay Station
MathSciNet bibliographic data
MR761583 (86f:12002b) 12D15 (11B37 12H10 26A12)
Boshernitzan, Michael Discrete "orders of infinity''. Amer. J. Math. 106 (1984), no. 5, 1147–1198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement